By Topic

Optimal smoothing for continuous-time systems with multiple time delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Biswas, K.K. ; Indian Institute of Technology, New Delhi, India ; Mahalanabis, A.K.

Equations for the smoothed state estimate and for the error covariances of a continuous-time system with multiple time delays, based on observations involving time delays, are derived through a combination of discretization, state augmentation, and subsequent dediscretization procedures.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 4 )